# SDR 96ZZZX4278

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N504MP
- Make and model: Hughes 369E
- Aircraft serial: 0523E
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: A21810064603
- Condition: Failed
- Location: Cyclic Trim
- Part time: 388 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO TRIM IN FORE/AFT DIRECTION.  DURATION OF FLIGHT HAD TO FIGHT HIGH FORE/AFT STICK FORCES.  SUBMITTER STATED A COMMON PROBLEM, SWITCH IS TOO LIGHT-DUTY FOR APPLICATION.
